I use Hyland’s PMS remedy most months. It’s a homeopathic remedy that curbs my feelings of depression and anger from premenstrual syndrome. I only need one dose when I start to feel emotional a few days before my period. If I take it, I feel human. This month though, it is missing and I am reminded of what my life was like before I found Hyland’s homeopathic PMS remedy.
I have cried no less than three times each day for three days now. That’s not counting sobbing. I have sobbed at least once each day. I mean, sitting on the ground, sobbing. I have tried to talk myself out of it, I know it’s just PMS. Still, rational thinking does nothing to curb my feelings of insecurity, self-doubt, restlessness, anger and depression.
I started my period when I was 13. It changed me profoundly once a month.
PMS changes how I see myself in the mirror. It changes what I am capable of doing. It changes everything about me.
When I have PMS, it’s serious business. I am not selling you a product with this blog post, though if you share my suffering I urge you to buy it. I am trying to make some positive come of the fact that my Hyland’s PMS is missing. If it hadn’t gone missing, I wouldn’t remember just how miserable this feeling is. This is kind of like how I wrote about my ordeal after having to use a tampon for the first time in years and the turmoil that caused me. I know first hand the suffering that PMS causes and the difference the right remedy can make.
It is considered an OTC homeopathic remedy, which means it’s a safe potency to use without medical advice in accordance with its labeling. It can also be used in conjunction with medications.
I can’t say for certain that Hyland’s PMS remedy will work for you, but without a doubt, it has significantly changed my quality of life. Today, through tears, I am reminded of just how much it has changed me. My Hyland’s PMS remedy is missing… and, quite frankly, so am I.
Disclaimer: If you suffer from PMDD or a condition that is not considered a self-limiting condition or a diagnosed mental health condition, you should not discontinue your medications without the supervision of a medical professional.